MAUDE Adverse Event Report: Leonhard Lang GmbH Skintact; multifunction defibrillation electrode

Leonhard Lang GmbH Skintact; multifunction defibrillation electrode
Model Number DF28N
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On august 20, 2026, we have been informed about a malfunction with a defibrillation electrodes at worcestershire acute hospitals nhs trust in the uk.Skintact defibrillation electrodes model df28n and an zoll defibrillator had been used.The initial report was stating that "following the receipt of the above fsn's we have been using the skintact defib electrodes, however, today we have identified that the pads aren't registering with the zoll defibs we use." it was also specified that customer samples will be available for further investigation.No further details have been disclosed.We will provide a follow up report once any further information will become available.
 
Additional Manufacturer Narrative
This product is not marketed in the usa.However, a 510 (k) but no pma exist for it.We are therefore reporting the incident.Retained samples of the concerned lot number 260319-5482 have been inspected visually and tested electrically for the function.All tested electrodes were within their electrical limits.Some retained samples of the lot number 260319-5482 did show the clomplained issues with the pluggability.We have received a total of (b)(4) unopened pouches from lot number 260319-5482 for further testing from the customer.To investigate the reported electrode failure that the electrodes were not recognized by the defibrillator the 100 customer electrodes were tested using a zoll x series defibrillator and a fluke impulse 7000dp defi analyzer.All (b)(4) customer samples established a stable electrical connection, achieved immediate device recognition, and correctly displayed the ecg signal (100% success rate).The reported failure could not be duplicated.However the testing showed that electrical continuity is established before full mechanical locking.The defibrillator recognizes the electrode and displays the ecg signal despite the locking tab does not engage and the audible "click" is absent, prior to reaching its final secured position.Additionaly a ventricular fibrillation was simulated using one customer sample and the fluke defi analyzer.The defibrillator correctly detected the arrhythmia, advised a shock, and successfully delivered the therapy.The technical evaluation established a direct correlation to the previous complaint (b)(4) and (b)(4).We will provide further information requestesd by the user and any conlcusion in a follow up report.

Brand Name
Skintact
Common Device Name
multifunction defibrillation electrode
Manufacturer (Section D)
Leonhard Lang GmbH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
Leonhard Lang GmbH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key50770682
Report Number8020045-2026-00028
Device Sequence Number18753402
Product Code MKJ
UDI-Device Identifier19005531501161
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberDF28N
Device Catalogue NumberMDF1C_SKIN DF28N ZOLL 1-10-60
Device Lot Number260319-5482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
none
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown